| Model Number |
24690 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that deflation issue occurred.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified superficial femoral artery.A 6.0mmx150mmx150cm sterling balloon catheter was for dilatation.The balloon was initially inflated at 6 atmospheres for 30 seconds with an iohexol dilution ratio of 1:1.However, deflation trouble has occurred.Eventually, the balloon was deflated with a deflation time of 10 minutes and was removed intact from the patient.The procedure was completed with another of same device.There were no patient complications reported.
Additional Manufacturer Narrative
Returned product consisted of a sterling balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the inflation lumen is stretched 122mm from the hub.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found damage to the device that would have contributed to the reported event.
Event or Problem Description